Journal of Applied Mathematics and Physics

Vol.5 No.9(2017), Paper ID 79142, 11 pages

DOI:10.4236/jamp.2017.59147

 

The Study on the Differential and Integral Calculus in Pseudoeuclidean Space

 

Gennady Tarabrin

 

Department of Applied Mathematics, Volgograd State Technical University, Volgograd, Russia

 

Copyright © 2017 Gennady Tarabrin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tarabrin, G. (2017) The Study on the Differential and Integral Calculus in Pseudoeuclidean Space. Journal of Applied Mathematics and Physics, 5, 1739-1749. doi: 10.4236/jamp.2017.59147.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.